The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 6, Issue 9

Preprint: Discrete projections onto wavelet subspaces
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message

PostPosted: Mon Aug 18, 1997 6:16 pm    
Subject: Preprint: Discrete projections onto wavelet subspaces
Reply with quote

#4 Preprint: Discrete projections onto wavelet subspaces

The following preprint is available at the URL

Title: Discrete projections onto wavelet subspaces
Author: Antony Ware
Department of Mathematical Sciences
University of Durham,
Science Laboratories, South Road,
Durham, DH1 3LE.

Abstract: Given a bounded continuous function $f$, there exist linear
functionals, each involving a finite number of samples of $f$, that
act as projections onto spaces spanned by (for example) Daubechies'
scaling functions and wavelets. The error from such a projection
carried out at one resolution level can then be expanded explicitly in
terms of wavelet coefficients of $f$ at higher resolution levels only.
This results in the possibility of projecting a function directly onto
an adapted wavelet basis, with an accuracy consistent with the overall
approximation error, and with an operations count proportional to the
size of the adapted basis. --

Dr. A.F. Ware University of Durham,
Department of Mathematical Sciences, Tel: Direct: (0191) 374 7784
Science Laboratories, South Road, Department: (0191) 374 2349
Durham, DH1 3LE.
U.K. FAX: 0191 374 7388
All times are GMT + 1 Hour
Page 1 of 1

Jump to: 

disclaimer -
Powered by phpBB

This page was created in 0.026177 seconds : 18 queries executed : GZIP compression disabled